MathSciNet Relay Station
MathSciNet bibliographic data
MR1274427 05C50 (15A36)
Merris, Russell Degree maximal graphs are Laplacian integral. Linear Algebra Appl. 199 (1994), 381–389.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement